# SDR USAA2014060500005

- Difficulty date: June 4, 2014
- Submitted: June 5, 2014
- Operation: Air carrier
- Aircraft: N806AW
- Make and model: Airbus A319-132
- Aircraft serial: 1056
- Aircraft time: 50,820 hours, 20,976 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 32145410
- Part serial: 2068
- Condition: Faulty
- Location: Cabin
- Part time: 50,612 hours, 20,855 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EPSU FIN 10WL FAILED EMER LIGHTING OPERATIONAL TEST.  REPLACED & ACCOMPLISHED SATISFACTORY OPERATIONS TEST OF EPSU 10WL IAW AMM 33-51-38.
